MathSciNet Relay Station
MathSciNet bibliographic data
MR735582 (85g:54025) 54F20 (54H15)
Lewis, Wayne Most maps of the pseudo-arc are homeomorphisms. Proc. Amer. Math. Soc. 91 (1984), no. 1, 147–154.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement